# SDR UPS08551662

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW HARD TO OPEN AND CLOSE.  DEFEREED PER MM 56-11-02-5, PG. 7. MAXIMUM 10 DAYS.  CAPTAIN'S L2 WINDOW REMOVED AND REPLACED. THIS CLEARS D369021.
